Dec 15, 2007
i have read that neverapin in not given for a woman CD4 greater than250 and for a man 400.And the reason stated was because it cause liver problem. would mind explaning to me the relation of the number of CD4 and the neverapin causing the liver proble?Thank you
| Response from Dr. Young
Thank you for your post.
Nevirapine (Viramune) can cause a very serious, idiosyncratic allergic drug-induced hepatitis. Paradoxically, since one requires a healthy immune system to evoke this reaction, it's persons with higher CD4 counts (defined as you've noted) that are at higher risk.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Testicular Pain After Drinking Water Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can I Get Genital Warts From A Razor?
- Can You Get Warts With Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.